# SDR SWIA201541213

- Difficulty date: May 7, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cable
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, CABLE IS RUBBING AGAINST FIRE DETECTION ELEMENT GUIDE TUBE AT 5 O-CLOCK POSITION.  REPAIRED RT ENGINE CABLE WIRE CONDUIT IAW REO.
